A characterization of knapsacks with the max-flow-min-cut property

M. Laurent, A. Sassano

Research output: Contribution to journalArticleProfessional

59 Downloads (Pure)
Original languageEnglish
Pages (from-to)105-110
JournalOperations Research Letters
Volume11
Issue number2
Publication statusPublished - 1992
Externally publishedYes

Cite this

@article{7b5876bf09454aeb8d40805716e53348,
title = "A characterization of knapsacks with the max-flow-min-cut property",
author = "M. Laurent and A. Sassano",
year = "1992",
language = "English",
volume = "11",
pages = "105--110",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "2",

}

A characterization of knapsacks with the max-flow-min-cut property. / Laurent, M.; Sassano, A.

In: Operations Research Letters, Vol. 11, No. 2, 1992, p. 105-110.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A characterization of knapsacks with the max-flow-min-cut property

AU - Laurent, M.

AU - Sassano, A.

PY - 1992

Y1 - 1992

M3 - Article

VL - 11

SP - 105

EP - 110

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 2

ER -